# SDR UIEA2018102902417

- Difficulty date: October 28, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 85,051 hours, 18,077 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FWD CARGO AND MAIN CARGO FIRE INDICATION WHILE LOADING.  PULLED AND RESET THE FIRE DETECTOR ON THE MAIN CARGO 1 & 2 ON P11 PANEL IAW AMM 20-60-01. SYS TEST PERFORMED IAW IAW AMM 26-14-00.  NO FAULTS FOUND.
